# SDR CALA9901753

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FRAME AT FS 880 BETWEEN STRINGER 18R AND 17R.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR ANGLE WAS INSTALLED IAW SRM 51-30-2 AND 51-40-3, FIGURE 1.
